# SDR SWIA200819353

- Difficulty date: March 11, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 28,546 hours, 41,376 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5724 - FIRST RED EMERGENCY FLOOR LIGHT IS INOP.  REPAIRED WIRING AT FLOOR EMERGENCY LIGHT.  OPS CHECK GOOD.
